# SDR 96ZZZX5332

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68KS
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770252
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Nuts
- Part number: 404532V
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 NUTS SPLIT ON LT LOWER WING SPAR ATTACH POINT OUTSIDE CABIN.  NUTS WERE CRACKED WHEN A/C WAS PAINTED 3 YEARS AGO.  PIPER SB 602 COVERS INSPECTION OF THESE NUTS, NO RECORD OF COMPLIANCE.
